Jillian Michaels predicts ‘fallout’ from Ozempic trend


Jillian Michaels has once again spoken out about the Ozempic weight loss trend.

In an interview with E! News, the fitness trainer opened up about the “concerning” news regarding the increase of people announcing that they are taking the drug normally used to treat type 2 diabetes.

“With anything medical, whether we’re talking about a vaccine or antibiotics, there’s always side effects,” she explained to the outlet, listing the potential downsides. “So let’s start out with the side effects that are on the f***ing website: We’ve got thyroid tumours, gallbladder problems, pancreatitis, kidney issues, vision loss, stomach problems now including stomach paralysis. There’s a class action lawsuit for stomach paralysis.”

Michaels continued mentioning that doctors are warning individuals who have turned to diabetes medications to lose weight that the drugs may result in unwanted side effects such as facial ageing also known as “Ozempic face.”

“People are always like, ‘Oh, It’s because of rapid weight loss,’” she said. “No, it’s not.”

Across 11 seasons on The Biggest Loser and even more as a personal trainer, “I’ve taken a tremendous amount of weight off of arguably tens of thousands of people,” explained the founder of The Fitness App. “I’ve seen a bazillion before and afters to my website. For everything I’ve ever done, personally, people always looked better, they never look worse. So anecdotally there’s something happening, in my opinion, that’s arguably causing the breakdown of collagen.”

Although Michaels told E! News that she has “zero judgement” for people who have considered trying the drug to finally see the results they’ve been wanting, she does see a fallout coming as she views people adapting to Ozempic the same way they adapt to coffee.

“Just the way people adapt to any other drug,” she said. “Just the way we become insulin resistant or leptin resistant. And you plateau.”

“Two years from now, you’re going to see the fallout from this, just like we did with all the other diet drugs over the years,” Michaels continued. “And the fallout will be significant. Right now everyone is like, ‘I’ve been on for six months, I look and feel great.’ And then what happens when it’s no longer impacting your appetite and you plateau in a year and a half? Or what happens when you experience one of these side effects? Or all of a sudden your hair starts falling out six months in or you look like complete s***?”

This isn’t the first time the trainer has issued a warning about Ozempic. Back in February 2023, she also talked to People about her concerns. “I have taken at least eight family friends’ parents off of this drug. They’re getting heart palpitations, they’re nauseous, they feel like s***,” she told the outlet at the time.

“They feel so awful that it’s motivated them to reverse their type 2 diabetes.”

Michaels also spoke about a “rebound effect” or gaining back any lost weight once the medication is stopped.

“Once they get off of the drug, it does the rebound effect,” she told the publication. “So you’re not gaining anything. You get off the drug in a year and go all the way back.

“You’ve not learned anything. You’ve not built any physical strength or endurance. You haven’t learned how to eat healthy.”

She urged people who might be considering using Ozempic to do their research since it has some “pretty significant side effects’”.



Source link

Leave a Comment

Your email address will not be published. Required fields are marked *

Scroll to Top